Advertisement

manuscripta mathematica

, Volume 17, Issue 1, pp 73–77 | Cite as

Über Quotienten vollständiger topologischer Vektorräume

  • Susanne Dierolf
Article

Abstract

The following theorem is proved: Every topological vector space is a quotient of a complete separated topological vector space, in which every bounded set has a finite dimensional linear span.

This improves a result in a former paper of the author [1], in which the above statement has been proved for locally convex spaces.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. 1.
    DIEROLF, S.: Über assoziierte lineare und lokalkonvexe Topologien. To appear in manuscripta math.Google Scholar
  2. 2.
    IYAHEN, S.O.: On certain classes of linear topological spaces. Proc. London Math. Soc.18, 285–307 (1968).Google Scholar
  3. 3.
    KÖHN, J.: Induktive Limiten nicht lokalkonvexer topologischer Vektorräume. Math. Ann.181, 269–278 (1969).Google Scholar
  4. 4.
    WAELBROECK, L.: Topological Vector Spaces and Algebras. Lecture Notes in Mathematics, Berlin-Heidelberg-New-York: Springer-Verlag 1971.Google Scholar

Copyright information

© Springer-Verlag 1975

Authors and Affiliations

  • Susanne Dierolf
    • 1
  1. 1.Math.Inst.der Universität München8 München 2

Personalised recommendations